Alert archive / Utah / Winter Storm Warnings in 2013
Winter Storm Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Feb 19, 2013, 3:49 AM MST. It took effect at Feb 19, 2013, 10:00 PM MST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2013, 3:49 AM MST (10:49 UTC)
- In effect from
- Feb 19, 2013, 10:00 PM MST
- Expired
- Feb 20, 2013, 11:58 AM MST
- In force
- 14 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
744 WWUS45 KSLC 191049 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 349 AM MST TUE FEB 19 2013 UTZ517-518-191900- /O.UPG.KSLC.WS.A.0003.130220T0500Z-130221T1700Z/ /O.NEW.KSLC.WS.W.0005.130220T0500Z-130221T1900Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE... LOA...PANGUITCH...BRYCE CANYON 349 AM MST TUE FEB 19 2013 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE MOUNTAINS OF SOUTHERN AND CENTRAL UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 1 TO 2 FEET. * TIMING: SNOW SHOWERS WILL DEVELOP LATE THIS EVENING...BECOMING HEAVY AT TIMES TONIGHT THROUGH WEDNESDAY. SNOW SHOWERS WILL LINGER INTO THURSDAY BEFORE TAPERING OFF. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED TONIGHT. EXPECT WINTER DRIVING CONDITIONS TO PERSIST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ016-020-191900- /O.NEW.KSLC.WW.Y.0008.130220T0700Z-130221T1200Z/ SOUTHWEST UTAH-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...KANAB... ESCALANTE 349 AM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST THURSDAY. * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL UTAH VALLEYS. * SNOW ACCUMULATIONS: STORM TOTALS OF 3 TO 7 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT...BECOMING HEAVY AT TIMES THROUGH THE DAY WEDNESDAY BEFORE TAPERING OFF. * IMPACTS: EXPECT WINTER DRIVING CONDITIONS ALONG AREA ROADWAYS...INCLUDING THE I-15 CORRIDOR THROUGH SOUTHWEST UTAH AND ALONG HIGHWAY 89 ACROSS SOUTH-CENTRAL UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ008-010-191900- /O.CON.KSLC.WS.A.0003.130220T0500Z-130221T1700Z/ WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- INCLUDING THE CITIES OF...ALTA...BRIGHTON...SCOFIELD 349 AM MST TUE FEB 19 2013 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING. * AFFECTED AREA: THE SOUTHERN WASATCH MOUNTAINS AND THE WASATCH PLATEAU AND BOOK CLIFFS. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TUESDAY NIGHT BECOMING HEAVY AT TIMES WEDNESDAY INTO THURSDAY MORNING. SNOW SHOWERS WILL TAPER OFF THURSDAY. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED BY WEDNESDAY MORNING. EXPECT WINTER DRIVING CONDITIONS TO PERSIST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR A SIGNIFICANT SNOW. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
423 WWUS45 KSLC 192224 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 324 PM MST TUE FEB 19 2013 UTZ517-518-200600- /O.CON.KSLC.WS.W.0005.130220T0500Z-130221T1900Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE... LOA...PANGUITCH...BRYCE CANYON 324 PM MST TUE FEB 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON MST THURSDAY. * AFFECTED AREA: THE MOUNTAINS OF SOUTHERN AND CENTRAL UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 10 TO 20 INCHES. * TIMING: SNOW WILL DEVELOP LATE THIS EVENING... BECOMING HEAVY AT TIMES TONIGHT THROUGH WEDNESDAY. SNOW SHOWERS WILL LINGER INTO THURSDAY MORNING BEFORE TAPERING OFF. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED TONIGHT. EXPECT WINTER DRIVING CONDITIONS TO PERSIST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ008-010-200600- /O.UPG.KSLC.WS.A.0003.130220T0500Z-130221T1700Z/ /O.EXB.KSLC.WW.Y.0008.130220T0700Z-130221T1900Z/ WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- INCLUDING THE CITIES OF...ALTA...BRIGHTON...SCOFIELD 324 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE WASATCH MOUNTAINS SOUTH OF I-80 ALONG WITH THE WASATCH PLATEAU AND BOOK CLIFFS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING. SNOW IS EXPECTED TO BECOME MORE WIDESPREAD WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING BEFORE TAPERING OFF THURSDAY MORNING. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED AT TIMES WEDNESDAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ007-009-200600- /O.EXB.KSLC.WW.Y.0008.130220T0700Z-130221T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WESTERN UINTA MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH... MIRROR LAKE HIGHWAY 324 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY. * AFFECTED AREA: THE WASATCH MOUNTAINS FROM I-80 NORTH ALONG WITH THE WESTERN UINTA MOUNTAINS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING. SNOW IS EXPECTED TO BECOME MORE WIDESPREAD WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING BEFORE TAPERING OFF THURSDAY MORNING. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED AT TIMES WEDNESDAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ016-020-200600- /O.CON.KSLC.WW.Y.0008.130220T0700Z-130221T1200Z/ SOUTHWEST UTAH-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...KANAB... ESCALANTE 324 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST THURSDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST THURSDAY. * AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL UTAH VALLEYS. * SNOW ACCUMULATIONS: STORM TOTALS OF 3 TO 7 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT...BECOMING HEAVY AT TIMES THROUGH THE DAY WEDNESDAY BEFORE TAPERING OFF. * IMPACTS: EXPECT WINTER DRIVING CONDITIONS ALONG AREA ROADWAYS...INCLUDING THE I-15 CORRIDOR ACROSS SOUTHWEST UTAH AND ALONG HIGHWAY 89 ACROSS SOUTH-CENTRAL UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
386 WWUS45 KSLC 200512 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1012 PM MST TUE FEB 19 2013 UTZ517-518-201300- /O.CON.KSLC.WS.W.0005.000000T0000Z-130221T1900Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE... LOA...PANGUITCH...BRYCE CANYON 1012 PM MST TUE FEB 19 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL NOON MST THURSDAY. * AFFECTED AREA: THE MOUNTAINS OF SOUTHERN AND CENTRAL UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 10 TO 20 INCHES. * TIMING: SNOW WILL DEVELOP OVERNIGHT... BECOMING HEAVY AT TIMES LATE TONIGHT THROUGH WEDNESDAY. SNOW WILL GRADUALLY TAPER OFF WEDNESDAY NIGHT...WITH LINGERING ACCUMULATING SNOW SHOWERS THURSDAY MORNING. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED BY LATE TONIGHT OR EARLY WEDNESDAY. EXPECT WINTER DRIVING CONDITIONS TO PERSIST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ016-020-201300- /O.CON.KSLC.WW.Y.0008.130220T0700Z-130221T1200Z/ SOUTHWEST UTAH-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...KANAB... ESCALANTE 1012 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY. * AFFECTED AREA: THE SOUTHWEST AND SOUTH-CENTRAL VALLEYS OF UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 3 TO 7 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT...BECOMING HEAVY AT TIMES THROUGH THE DAY WEDNESDAY. SNOW WILL GRADUALLY TAPER OFF WEDNESDAY NIGHT...THEN END MOST AREAS THURSDAY MORNING. * IMPACTS: EXPECT WINTER DRIVING CONDITIONS TO DEVELOP ALONG ALL AREA ROADWAYS WEDNESDAY MORNING...INCLUDING THE I-15 CORRIDOR ACROSS SOUTHWEST UTAH AND ALONG HIGHWAY 89 ACROSS SOUTH-CENTRAL UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ007>010-201300- /O.CON.KSLC.WW.Y.0008.130220T0700Z-130221T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD 1012 PM MST TUE FEB 19 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST THURSDAY. * AFFECTED AREA: THE WASATCH AND WESTERN UINTA MOUNTAINS...THE WASATCH PLATEAU AND BOOK CLIFFS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * TIMING: SNOW SHOWERS WILL DEVELOP LATE TONIGHT OR EARLY WEDNESDAY MORNING. SNOW IS EXPECTED TO BECOME MORE WIDESPREAD BY WEDNESDAY AFTERNOON...THEN CONTINUING WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED AT TIMES WEDNESDAY THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
078 WWUS45 KSLC 201102 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 402 AM MST WED FEB 20 2013 UTZ517-518-201930- /O.CON.KSLC.WS.W.0005.000000T0000Z-130221T1900Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE... LOA...PANGUITCH...BRYCE CANYON 402 AM MST WED FEB 20 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY... A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL NOON MST THURSDAY. * AFFECTED AREA: THE MOUNTAINS OF SOUTHERN AND CENTRAL UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 10 TO 20 INCHES. * TIMING: SNOW WILL CONTINUE...HEAVY AT TIMES THROUGH THE DAY. SNOW WILL GRADUALLY TAPER OFF TONIGHT...WITH LINGERING ACCUMULATING SNOW SHOWERS THURSDAY MORNING. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED TODAY. EXPECT WINTER DRIVING CONDITIONS TO PERSIST THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED OR OCCURRING. DRIVING CONDITIONS MAY BE HAZARDOUS. USE CAUTION. KEEP A WINTER STORM SURVIVAL KIT IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ016-020-201930- /O.CON.KSLC.WW.Y.0008.000000T0000Z-130221T1200Z/ SOUTHWEST UTAH-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...KANAB... ESCALANTE 402 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 AM MST THURSDAY. * AFFECTED AREA: THE SOUTHWEST AND SOUTH-CENTRAL VALLEYS OF UTAH. * SNOW ACCUMULATIONS: STORM TOTALS OF 3 TO 6 INCHES. * TIMING: SNOW WILL CONTINUE...LOCALLY HEAVY AT TIMES THROUGH THE DAY. SNOW WILL GRADUALLY TAPER OFF TONIGHT...THEN END ACROSS MOST AREAS THURSDAY MORNING. * IMPACTS: EXPECT WINTER DRIVING CONDITIONS ALONG ALL AREA ROADWAYS TODAY...INCLUDING THE I-15 CORRIDOR ACROSS SOUTHWEST UTAH AND ALONG HIGHWAY 89 ACROSS SOUTH-CENTRAL UTAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ007>010-201930- /O.CON.KSLC.WW.Y.0008.000000T0000Z-130221T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD 402 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON MST THURSDAY. * AFFECTED AREA: THE WASATCH AND WESTERN UINTA MOUNTAINS...THE WASATCH PLATEAU AND BOOK CLIFFS. * SNOW ACCUMULATIONS: 5 TO 10 INCHES. * TIMING: SNOW SHOWERS WILL CONTINUE TO DEVELOP THIS MORNING...THEN BECOME MORE WIDESPREAD BY THIS AFTERNOON. SNOW WILL THEN CONTINUE TONIGHT THROUGH THURSDAY MORNING BEFORE TAPERING OFF. * IMPACTS: MOUNTAIN ROUTES WILL BECOME SNOW COVERED AT TIMES THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW ACCUMULATIONS WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS. USE CAUTION WHILE DRIVING. FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
077 WWUS45 KSLC 201858 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1158 AM MST WED FEB 20 2013 UTZ517-518-202000- /O.CAN.KSLC.WS.W.0005.000000T0000Z-130221T1900Z/ CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...COVE FORT...KOOSHAREM...FISH LAKE... LOA...PANGUITCH...BRYCE CANYON 1158 AM MST WED FEB 20 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING FOR THE CENTRAL AND SOUTHERN MOUNTAINS. THE THREAT FOR WIDESPREAD HEAVY SNOW HAS ENDED. SNOW SHOWERS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING...WITH LOCAL ACCUMULATIONS POSSIBLE. $$ UTZ007>010-202000- /O.CAN.KSLC.WW.Y.0008.000000T0000Z-130221T1900Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD 1158 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE WASATCH AND WESTERN UINTA MOUNTAINS...AS WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS. SNOW SHOWERS ARE STILL EXPECTED THIS AFTERNOON AND EVENING...HOWEVER ANY ACCUMULATION WILL REMAIN MINOR. $$ UTZ016-020-202000- /O.CAN.KSLC.WW.Y.0008.000000T0000Z-130221T1200Z/ SOUTHWEST UTAH-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD...KANAB... ESCALANTE 1158 AM MST WED FEB 20 2013 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL UTAH. SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS...WITH LITTLE IF ANY ADDITIONAL ACCUMULATION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Feb 18, 9:11 PM MST, 6 hours 38 minutes earlier.
Area forecast discussion, Feb 18, 9:11 PM MST, 6 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
911 PM MST MON FEB 18 2013
.SYNOPSIS...A LONG DURATION STORM SYSTEM WILL AFFECT THE REGION
TUESDAY NIGHT INTO THURSDAY. A SECOND SYSTEM WILL AFFECT MAINLY
THE NORTHERN THIRD OF UTAH LATE THURSDAY NIGHT THROUGH FRIDAY...
FOLLOWED A SUBSTANTIALLY COLDER STORM SYSTEM FOR THE UPCOMING
WEEKEND.
&&
.DISCUSSION...THE UPPER LEVEL TROUGH CURRENTLY ALONG THE PACIFIC
NORTHWEST COAST IS STILL ON TRACK TO SPIN-UP INTO A CLOSED LOW
OVER THE WESTERN/SOUTHERN GREAT BASIN TUESDAY NIGHT/EARLY
WEDNESDAY. THE 00Z GFS/12Z ECMWF REMAIN REMARKABLY SIMILAR IN THE
EVOLUTION OF THIS FEATURE AND THE TRACK EAST ACROSS NORTHERN
ARIZONA THROUGH EXTREME SOUTHERN UTAH. CONFIDENCE REMAINS HIGH
THAT A WIDESPREAD PRECIP EVENT IS ON TAP FOR MIDWEEK.
THE INITIAL ROUND OF HEAVY PRECIP WILL REMAIN OVER SOUTHERN AND
CENTRAL UTAH IN CLOSE PROXIMITY TO THE STRONGEST DYNAMIC LIFT AND
COLDER AIR ALOFT. THE DEEP SURFACE TROUGH ACROSS SOUTHERN UTAH
WILL MARK THE AREA OF THE HEAVIEST PRECIP WEDNESDAY THROUGH
WEDNESDAY EVENING. PRECIP ACROSS NORTHERLY UTAH...WHILE STILL
FAIRLY WIDESPREAD...WILL LIKELY REMAIN LIGHT DUE TO WEAK DYNAMIC
AND THERMALLY SUPPORTED LIFT THROUGH WEDNESDAY AFTERNOON.
A SHORT PERIOD OF HEAVIER ORGANIZED PRECIP COULD DEVELOP ACROSS
NORTHERN AND WESTERN UTAH LATER WEDNESDAY NIGHT THROUGH THURSDAY.
A SECONDARY DISTURBANCE FILLING IN BEHIND THE NOW EXITED UPPER LOW
WILL BRING IN INCREASED DYNAMIC LIFT AND SOMEWHAT COLDER AIR
ALOFT. WEAK LOW-LEVEL COLD ADVECTION SUPPORTED BY THE MID-LEVEL
DYNAMIC AND COLD AIR SHOULD BE SUFFICIENT FOR SEVERAL HOURS OF
ACCUMULATING SNOWFALL.
A BRIEF BREAK IN SNOW THURSDAY NIGHT WILL BE FOLLOWED BY A SECOND
ROUND OF SNOW FOR THE NORTHERN ZONES BEGINNING LATE THURSDAY
NIGHT...AND POSSIBLY CONTINUING THROUGH FRIDAY NIGHT. DEEP LAYER AND
RATHER MOIST WARM ADVECTION WILL DEVELOP ACROSS THE NORTHERN THIRD
OF THE STATE THURSDAY NIGHT. FAIRLY STRONG THERMALLY DRIVEN LIFT
SHOULD GENERATE ANOTHER ROUND OF WIDESPREAD SNOW...WITH OROGRAPHIC
ENHANCEMENT COMING IS PLAY AS THE MEAN FLOW REMAINS OUT OF THE
WEST-NORTHWEST.
THE NEXT...AND LIKELY MOST POTENT SYSTEM...WILL MOVE INTO THE
GREAT BASIN THIS WEEKEND. VERY COLD AIR WILL ACCOMPANY THIS
SYSTEM...LEADING TO STRONG DEEP-LAYER COLD ADVECTION TO WORK WITH
SOLID DYNAMIC LIFT AND DEEP-LAYER OVER THE REGION. THIS STORM WILL
LIKELY BE ANOTHER WIDESPREAD EVENT...WITH THE MOUNTAINS AND
WESTERN VALLEYS TAKING THE BRUNT OF THE NEW SNOW. THE SITUATION
ALSO WOULD BE FAVORABLE FOR A RATHER LONG OROGRAPHIC SNOW EVENT
FOR THE WASATCH RANGE...POSSIBLY EXTENDING THROUGH SUNDAY.
NO UPDATES PLANNED THIS EVENING.
&&
.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGH THE
EVENING. LIGHT NORTHWEST WINDS ARE EXPECTED TO SHIFT TO THE
SOUTHEAST BY 05Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH THURSDAY MORNING
FOR UTZ008-010-517-518.
WY...NONE.
&&
PUBLIC...CONGER
AVIATION...TRAPHAGAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Feb 18, 5:29 AM MST, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 529 AM MST MON FEB 18 2013 UTZ001>016-019>021-517-518-WYZ021-191300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 529 AM MST MON FEB 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT CHANCE OF ACCUMULATING SNOW WILL BEGIN TUESDAY NIGHT AND CONTINUE ON AND OFF THROUGH AT LEAST THE END OF THE WEEK. SNOW IS EXPECTED TO BE HEAVIEST ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN BECOME MORE WIDESPREAD ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY WEDNESDAY. SNOW...LOCALLY HEAVY AT TIMES...WILL CONTINUE INTO THURSDAY BEFORE DECREASING. SIGNIFICANT ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS AND POSSIBLY SOME OF THE HIGHER VALLEYS TUESDAY THROUGH THURSDAY. PERIODS OF LIGHT SNOW MAY CONTINUE INTO FRIDAY BEFORE THE NEXT STORM SYSTEM PUSHES A COLD FRONT THROUGH THE AREA ON SATURDAY. THIS COLD FRONT WILL BE ACCOMPANIED BY ANOTHER ROUND OF WIDESPREAD SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:49 AM MST | Winter Weather Advisory | SLC | 32 hr |
Nearby
Winter Storm Warnings in Utah, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.